# SDR YENA2024032600464

- Difficulty date: March 23, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 80,369 hours, 28,964 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 58-59 S33l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 33L BTW FR 58 TO FR 59 AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1282303 TASKCARD: NR-00033) REF WO 2024-39/1, NR 2024-108494.PERFORMED REPAIR AT STRINGER 33L BTW FR 58 TO FR 59 AFT CARGO COMPARTMENT I.A.W. A320 SRM 53-00-13-300-001. THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT INTERVALS OF 60000FC/120000FH WHICHEVER OCCURS FIRST. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AND SUBSEQUENT INSPECTION AT INTERVALS OF TBD AND INSPECTION METHOD TBD I.A.W. SRI 53-00-13-205-001 TABLE 004. TOOL USED DIGITAL CALIPER PN: 500-197-30. SN: B23123507. DUE DATE: AUG-23-2024. TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000, S/N: 142811020, DUE DATE: JAN-23-2025. ACC BY #8629819,INSP AE 320.FUR-A320-53-01191.
